@Article{CMR-32-105, author = {Wen and Wang and and 18470 and and Wen Wang and Shiguo and Yang and and 18471 and and Shiguo Yang and Xueying and Liu and and 18473 and and Xueying Liu}, title = {Several Hermite-Hadamard Type Inequalities for Harmonically Convex Functions in the Second Sense with Applications}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {32}, number = {2}, pages = {105--110}, abstract = {

In this paper, we first introduce the concept "harmonically convex functions" in the second sense and establish several Hermite-Hadamard type inequalities for harmonically convex functions in the second sense. Finally, some applications to special mean are shown.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2016.02.02}, url = {http://global-sci.org/intro/article_detail/cmr/18667.html} }